# SDR QXEA2009110600912

- Difficulty date: November 2, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 20,604 hours, 21,156 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Elevator Feel
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

"ELEVATOR FEEL" CAUTION LIGHT AT ROTATION. RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING. CHECKED CDS FOUND CURRENT FCECU FAILURE EA. COMPLIED WITH FIM TASK 27-30-00-810-802. PERFORMED OPERTATIONAL TEST OF THE ELEVATOR CONTROL SYSTEM IAW AMM TASK 27-30-00-710-801., OPS CHECK GOOD. CAUTION LIGHT EXTINGUSHED. NO CURRENT FAULTS OR DEFECTS NOTED. A/C OK FOR CONTINUED SERVICE. NO PARTS REPLACED.
